# SDR AWXA200200994

- Difficulty date: October 10, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 22,222 hours, 10,303 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Condition: Failed
- Location: Avionics Fan
- Part time: 497 hours, 200 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE OBSERVED A BURNING ODOR COMING FROM THE AVIONICS FAN. REMOVED AND REPLACED AVIONICS FAN (20HQ) IAW AMM 21-26-51-401, OPERATIONAL TEST PERFORMED IAW AWA T/C F1B21302.   VENDOR BENCH TEST OF AVIONICS FAN WAS NO FAULT FOUND. RAN FAN FOR 30 MINUTES, COULD NOT DUPLICATE A BURNING ODOR. DURING TEST A SLIGHT NOISE WAS HEARD FROM BEARINGS, REPLACED BOTH BEARING FOR BEING LOOSE, FUNCTIONAL TEST ACCOMPLISHED IAW 21-26-42.
